MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure on february 4th , the system gave a data error at 180 degrees during tomo calibration.A field engineer examined the equipment and found a broken screw broken on the rotation gear related to the vta assembly.All the screws on the rotation gear were replaced and a tomo calibration was performed, the system met the manufacturer´s specifications.No patient injury nor staff reported.
 
Additional Manufacturer Narrative
Initial evaluation : the broken vta bolt was on the system for 2,329 days.The bolts were not returned by the fe for further investigation.The vta assembly was on the system for 2,381 days prior to replacement.The vta was not returned by the fe for further investigation.The cause of the c-arm shaking and error during calibration was due to a broken vta bolt.A capa has been opened to investigate the root cause of the loose/broken vta bolts.The complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.There were two discrepancies noted in the dhr, however none of the discrepancies were related to the vta assembly.The vta motion calibration was performed with no errors noted.System product code: sdm-sys-9000-3d.Serial number: (b)(6).System manufacture date: 9/13/2017.System installation date: on (b)(6) 2017.Unique device identified (udi): (b)(4).

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key18946402
Report Number1220984-2024-00027
Device Sequence Number17913387
Product Code OTE
UDI-Device Identifier15420045510784
UDI-Public(01)15420045510784(11)170913
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown